MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.002LM ANATOMICAL FEMORAL COMPONENT CEMENTED S2 LM; KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE 02.18.002LM ANATOMICAL FEMORAL COMPONENT CEMENTED S2 LM; KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED
Catalog Number 02.18.002LM
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2024.Lot 2012091: 11 items manufactured and released on 28-jan-2021.Expiration date: 2026-01-18.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported case during the period of review.Additional component involved in the event: moto partial knee 02.18.If3.08.Lm tibial insert fix s3 lm - 8mm lot.2011114 (b)(6): 28 items manufactured and released on 04-jan-2021.Expiration date: 2025-12-13.No anomalies found related to the problem.To date, 27 items of the same lot have been sold with no similar reported case during the period of review.Moto partial knee 02.18.Tf3.Lm tibial tray fix cemented s3 lm lot.2012117 (b)(6): 50 items manufactured and released on 04-mar-2021.Expiration date: 2026-02-23.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 2 years and 2 months after primary, the patient came reporting dissatisfaction with the moto implants.The surgeon revised successfully the components to a total knee system.

Brand Name
MOTO PARTIAL KNEE 02.18.002LM ANATOMICAL FEMORAL COMPONENT CEMENTED S2 LM
Common Device Name
KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18901090
Report Number3005180920-2024-00116
Device Sequence Number7839402
Product Code HSX
UDI-Device Identifier07630030895555
UDI-Public07630030895555
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Catalogue Number02.18.002LM
Device Lot Number2012091
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient RaceWhite